# SDR CALA2013011100034

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 55,382 hours, 5,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R4 DOOR 4 HAS BROKEN WIRE AND IS INOPERATIVE.  SPLICED WIRE IAW SWP 20-10-13 OPS GOOD.
